# SDR ASAA2022061738697

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 824 hours, 245 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 017747
- Condition: Fault Message
- Location: Main Equipment C
- Part time: 824 hours, 245 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING OVERHEAD "MAINT" LIGHT ILLUMINATED ALONG WITH ASSOCIATED MASTER CAUTION LIGHT (SEA MCT ADVISED VIA VHF RADIO AT APPROX 00:48Z) GROUNDED - YES. MSG 34-60191 ON OMF BITE, GVI ON TAT PROBE WITH NO DEFECTS NOTED. NO FAULT ON ADIRU BITE, LEFT FMC RECORDED TAT DISAGREE ON PREVIOUS LEG REF B737-9 IFIM 34-61-00-810-838. DUE TO HISTORY REPLACED FMC-L REF AMM 34-61-02 OPS CKS PASS, LATCHED MESSAGE ERASED.
